# SDR 2005FA0001138

- Difficulty date: August 1, 2005
- Submitted: August 17, 2005
- Operation: General aviation
- Aircraft: N432CW
- Make and model: Beech 400A
- Aircraft serial: RK32
- Engine: Pwa JT15D5
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Pressure Switch
- Part number: 45AS48008003
- Part serial: BO33142A
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT WING OVERPRESSURE ANNUNCIATOR LIGHT ILLUMINATED IN FLIGHT.  FOUND S128 PRESSURE SWITCH TO HAVE CONTINUITY WITH NO PRESSURE SWITCH TO HAVE CONTINUITY WITH NO PRESSURE APPLIED.  REPLACED SWITCH ASSY WITH NEW UNIT IAW MM, OPERATIONS NORMAL. (K)
